Riemann zeros, prime numbers, and fractal potentials. Van Zyl, B. & Hutchinson, D. Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, 67(6 2):066211/1-066211/5, 2003. cited By 13
Riemann zeros, prime numbers, and fractal potentials [link]Paper  bibtex   
@ARTICLE{VanZyl2003,
author={Van Zyl, B.P. and Hutchinson, D.A.W.},
title={Riemann zeros, prime numbers, and fractal potentials},
journal={Physical Review E - Statistical, Nonlinear, and Soft Matter Physics},
year={2003},
volume={67},
number={6 2},
pages={066211/1-066211/5},
art_number={066211},
note={cited By 13},
url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-42749104672&partnerID=40&md5=8e7629fd97dccd85330de2538723e2f7},
document_type={Article},
source={Scopus},
}

Downloads: 0